Applied Mathematics

Vol.2 No.8(2011), Paper ID 6964, 6 pages

DOI:10.4236/am.2011.28137

 

Approach to a Fifth-Order Boundary Value Problem, via Sperner's Lemma

 

Panos K. Palamides, Evgenia H. Papageorgiou

 

 

Copyright © 2011 Panos K. Palamides, Evgenia H. Papageorgiou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


P. Palamides and E. Papageorgiou, "Approach to a Fifth-Order Boundary Value Problem, via Sperner's Lemma," Applied Mathematics, Vol. 2 No. 8, 2011, pp. 993-998. doi: 10.4236/am.2011.28137.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.